MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC.-TTN ATELLICA IM ENHANCED ESTRADIOL (EE2); ESTRADIOL IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC.-TTN ATELLICA IM ENHANCED ESTRADIOL (EE2); ESTRADIOL IMMUNOASSAY
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer obtained an elevated enhanced estradiol (ee2), lot 090, initial result for a serum sample tested on an atellica im 1600 analyzer (s/n (b)(4)).The result was considered discordant compared to the lower retest result obtained on a different day on a different atellica im analyzer with lot 092.The initial patient result was reported, but not questioned by the physician at the time.A corrected report was issued after retesting.There are no known reports of patient intervention or adverse health consequences due to the discordant ee2 result.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens customer care center to report an elevated atellica im enhanced estradiol (ee2) patient result that was discordant compared to a lower retest result.The customer informed siemens that the issue was found when they investigated quality control (qc) outside of acceptable ranges.As a result, the patient sample, which had been previously tested, was retested and the discordant result was identified.The customer believes the issue may be related to a recent incoming shipment reagent shipment.The interpretation of results section of the instructions for use states: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 1219913-2023-00102 on 2023-04-18.Additional information - 2023-05-12 an outside of the united states (ous) customer reported a falsely elevated patient result on atellica im enhanced estradiol (ee2) assay with reagent lot 090.On 03/16/2023, biorad immunoassay plus quality control (qc) lot 85310 recovered high and outside acceptable ranges on atellica im ih00592.A lookback of patient samples tested since qc was last in range was performed.The patient sample in question ((b)(6)), which had been previously tested, was retested on a differentatellica im analyzer and the result was lower than initial result.The customer believed retest result to be accurate.The troubleshooting actions performed by the customer included replacing the ee2 reagent pack.The customer did not have additional inventory of ee2 reagent lot 090, so they started using lot 092.This new reagent lot calibrated successfully and qc recovered within range.The customer suspects an issue with the shipment of ee2 lot 090 that was in use because this issue occurred on several analyzers using reagent from the same shipment received in december of 2022.The details related to this shipment were requested, but were not available.Siemens has reviewed internal release data and field data for ee2 lots 090 and 092.Based on the review, these two lots are performing acceptably and are not statistically different from one another.A product performance issue has not been identified.The customer is operational.This issue was resolved by routine troubleshooting.In section h6, the investigation finding, and investigation conclusion codes were updated.

Brand Name
ATELLICA IM ENHANCED ESTRADIOL (EE2)
Common Device Name
ESTRADIOL IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.-TTN
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration #: 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key16765485
Report Number1219913-2023-00102
Device Sequence Number11528575
Product Code CHP
UDI-Device Identifier00630414598864
UDI-Public00630414598864
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2023
Device Model NumberN/A
Device Catalogue Number10995562
Device Lot Number090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer05/12/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale